Potential conflict of interest: Nothing to report.
Tardive dyskinesia and other movement disorders secondary to aripiprazole†
Version of Record online: 3 SEP 2010
Copyright © 2010 Movement Disorder Society
Volume 26, Issue 1, pages 147–152, January 2011
How to Cite
Peña, M. S., Yaltho, T. C. and Jankovic, J. (2011), Tardive dyskinesia and other movement disorders secondary to aripiprazole. Mov. Disord., 26: 147–152. doi: 10.1002/mds.23402
- Issue online: 14 FEB 2011
- Version of Record online: 3 SEP 2010
- Manuscript Accepted: 13 JUL 2010
- Manuscript Revised: 17 MAY 2010
- Manuscript Received: 24 MAR 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.